RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gladkov, Alexander

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:4043
Abstract pages:2147
Full texts:772
References:120
Gladkov, Alexander
Professor
Doctor of physico-mathematical sciences (2001)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 11.12.1958
E-mail:
Keywords: existence, uniqueness, qualitative behavior of solutions.
UDC: 517.9, 517.956, 517.955, 517
MSC: 35k55, 35k60, 35k65, 35k25, 35j60, 35k10, 35j10, 35J65

Subject:

Nonlinear parabolic and elliptic equations.

Biography

Graduated from Faculty of Mathematics and Mechanics of Moscow State University in 1981. Ph.D. thesis was defended in 1985 in Moscow State University. D.Sci. thesis was defended in 2001 in Belarusian State University. Vice president of Vitebsk State University since 2007. Head of the Department of Mathematical Cybernetics of Belarusian State University since 2013.

   
Main publications:
  1. Gladkov A. L., “The Cauchy problem for certain degenerate quasilinear parabolic equations with absorption”, Siberian Mathematical Journal, 34:1 (1993), 37–54  mathnet  crossref  mathscinet  zmath
  2. Gladkov A. L., “Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities”, Sbornik: Mathematics, 191:3 (2000), 341–358  mathnet  crossref  mathscinet  zmath
  3. Gladkov A., Guedda M., “Diffusion-absorption equation without growth restrictions on the data”, Journal of Mathematical Analysis and Applications, 274:1 (2002), 16–37  crossref  mathscinet  zmath
  4. Gladkov A., Slepchenkov N., “Entire solutions of quasilinear elliptic equations”, Nonlinear Analysis, 66:3 (2007), 750–775  crossref  mathscinet  zmath
  5. Gladkov A., Guedda M., Kersner R., “KPZ growth model with possibly unbounded data: correctness and blow-up”, Nonlinear Analysis, 68:7 (2008), 2079–2091  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8323
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ai:gladkov.alexander-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/252091
http://elibrary.ru/author_items.asp?authorid=623424
http://orcid.org/0000-0002-6255-1161
http://www.researcherid.com/rid/G-2335-2011
http://www.scopus.com/authid/detail.url?authorId=35616639400
https://www.researchgate.net/profile/Alexander_Gladkov
https://arxiv.org/a/gladkov_a_1.html

Publications in Math-Net.Ru
2006
1. A. L. Gladkov, N. L. Slepchenkov, “On entire solutions of a semilinear elliptic equation on the plane”, Differ. Uravn., 42:6 (2006),  790–800  mathnet  mathscinet; Differ. Equ., 42:6 (2006), 842–852
2005
2. A. L. Gladkov, N. L. Slepchenkov, “On Proper and Entire Solutions of a Generalized Emden–Fowler Equation”, Differ. Uravn., 41:2 (2005),  167–176  mathnet  mathscinet; Differ. Equ., 41:2 (2005), 173–183
2001
3. A. L. Gladkov, “The Filtration-Absorption Equation with a Variable Coefficient”, Differ. Uravn., 37:1 (2001),  42–47  mathnet  mathscinet; Differ. Equ., 37:1 (2001), 45–50
2000
4. A. L. Gladkov, “Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities”, Mat. Sb., 191:3 (2000),  25–42  mathnet  mathscinet  zmath; Sb. Math., 191:3 (2000), 341–358  isi  scopus
1996
5. A. L. Gladkov, “Unique solvability of the Cauchy problem for certain quasilinear pseudoparabolic equations”, Mat. Zametki, 60:3 (1996),  356–362  mathnet  mathscinet  zmath; Math. Notes, 60:3 (1996), 264–268  isi
6. A. L. Gladkov, “Unbounded solutions of the nonlinear heat-conduction equation with strong convection at infinity”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996),  73–86  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:10 (1996), 1381–1391  isi
1995
7. A. L. Gladkov, “The Cauchy problem in classes of increasing functions for the equation of filtration with convection”, Mat. Sb., 186:6 (1995),  35–56  mathnet  mathscinet  zmath; Sb. Math., 186:6 (1995), 803–825  isi
1993
8. A. L. Gladkov, “The Dirichlet problem for some quasilinear degenerate elliptic equations in unbounded domains”, Differ. Uravn., 29:2 (1993),  267–273  mathnet  mathscinet; Differ. Equ., 29:2 (1993), 217–223
9. A. L. Gladkov, “The Cauchy problem for certain degenerate quasilinear parabolic equations with absorption”, Sibirsk. Mat. Zh., 34:1 (1993),  47–64  mathnet  mathscinet  zmath; Siberian Math. J., 34:1 (1993), 37–54  isi
1992
10. A. L. Gladkov, “Behavior of solutions of semilinear parabolic equations as $x\to\infty$”, Mat. Zametki, 51:2 (1992),  29–34  mathnet  mathscinet  zmath; Math. Notes, 51:2 (1992), 124–128  isi
1991
11. A. L. Gladkov, “On the solvability of the Cauchy problem with an initial function that arbitrarily increases at infinity for some degenerate quasilinear parabolic equations”, Differ. Uravn., 27:2 (1991),  243–250  mathnet  mathscinet; Differ. Equ., 27:2 (1991), 170–176
1989
12. A. L. Gladkov, “The Cauchy problem for some quasilinear parabolic equations that are not solvable with respect to the time derivative”, Differ. Uravn., 25:9 (1989),  1565–1572  mathnet  mathscinet  zmath; Differ. Equ., 25:9 (1989), 1104–1109
13. A. L. Gladkov, “Existence and uniqueness of the solution of the Dirichlet problem for some quasilinear elliptic equations in unbounded domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 11,  16–24  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:11 (1989), 18–27
1988
14. A. L. Gladkov, “The Cauchy problem in classes of increasing functions for some nonlinear pseudoparabolic equations”, Differ. Uravn., 24:2 (1988),  277–288  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 211–219
1982
15. A. Gladkov, “Source-type solutions for some quasilinear parabolic equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 5,  36–39  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020